# SDR SCNA20251027410

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N842SY
- Make and model: Boeing 737-8K5
- Aircraft serial: 37244
- Aircraft time: 38,610 hours, 13,352 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Arm Rest
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9B ARM REST HAS SHARP EDGE WHEN ARM REST GOES UP.   ADJUSTED SPRING ON 9B ARMREST CABLE KEEPER REF AMM 25-22-00. OPS CHECK GOOD.
